# SDR ASOA06333

- Difficulty date: March 18, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N363AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Burned Out
- Location: Fuselage
- Component: Emergency Light
- Component part number: 3011210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE PASSENGER DOOR EMERGENCY FLOOD LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE PASSENGER DOOR EMERGENCY FLOOD LIGHT ASSY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
